# SDR SWAA2025022689888

- Difficulty date: January 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500I AT LEVEL STR 24L AT FWD CARGO COMPARTMENT 2025-81600 <[01].  REPLACED GUSSET LOCATED BS 500I AT LEVEL STR 24L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902 REV:B SHEET 256 AND SHEET 257. SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED GUSSET LOCATED BS 500I AT LEVEL STR 24L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902 REV:B SHEET 256 AND SHEET 257. SEE INDIVIDUAL SIGN OFF BELOW.
